2019
Том 71
№ 7

All Issues

Syroid I. -P.

Articles: 4
Article (Ukrainian)

Complex solutions of general Korteweg-de Vries equation: Inverse problem method

Syroid I. -P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 223–230

Article (Ukrainian)

Conditions for the absence of spectral singularities for a non-self-adjoint dirac operator in terms of the potential

Syroid I. -P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 352–359

Article (Ukrainian)

A non-self-adjoint perturbation of the continuous spectrum with smoothness of Kato type

Syroid I. -P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 342 — 347

Article (Ukrainian)

Non-self-adjoint perturbation of the continuous spectrum of the Dirac operator

Syroid I. -P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 115—119